hi everyone been suffering from anxiety for 2 months now. mild- to moderate to extreme. my doctor recommend Lexapro. i took it yesterday at 10.30am and by 3pm was feeling extreme aniexty! i feel so scared to take it again. What should i do???
did ur doc explain that it will get worse b4 better i have no experience of ur drug but i have with others and yeah wat ur feeling is normal try sticking it out!! they can take 6 to 8 weeks to work if u cant tolerate the side effects ask ur doc for a low dose diazipam to help u through the rough patches!!!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2012 • 4 answers
Updated 8 Jan 2014 • 1 answer
Updated 12 Sep 2017 • 7 answers
Updated 21 Feb 2017 • 2 answers
Updated 28 Oct 2018 • 1 answer